# SDR SWAA2022022264231

- Difficulty date: August 13, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,214 hours, 30,774 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT SPAR VERTICAL SEAL RETAINER IS CRACKED ABOVE #1 ENGINE AFT FAIRING / REMOVED AND REPLACED PER SRM 51-40-02.
